Items where Author is "Adiga, Chandrashekar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 23.

Article

Adiga, Chandrashekar and Dasappa, R. (2018) Congruences for 7 and 49-regular partitions modulo powers of 7. The Ramanujan Journal, 46 (3). pp. 821-833. ISSN 1572-9303

Adiga, Chandrashekar and Mahadeva Naika, M. S. and Ranganatha, D. and Shivashankar, C. (2018) Congruences modulo 8 for (2,k)-regular overpartitions for odd k>1. Arabian Journal of Mathematics, 7 (2). pp. 61-75. ISSN 2193-5351

Adiga, Chandrashekar and Dasappa, R. (2018) On overpartition pairs into odd parts modulo powers of 2. Discrete Mathematics, 341 (11). 3141 - 3147. ISSN 1872-681X

Adiga, Chandrashekar and Rakshith, B. R. (2018) Upper bounds for the extended energy of graphs and some extended equienergetic graphs. Opuscula Mathmetica, 38 (1). pp. 5-13.

Adiga, Chandrashekar and Ranganatha, D. (2017) Congruences modulo powers of 2 for l-regular overpartitions. Journal of the Ramanujan Mathematical Society, 32 (2). pp. 147-163. ISSN 2320-3110

Adiga, Chandrashekar and Bulkhalib, Nasser Abdo Saeed and Simsekc, Yilmaz and Srivastavad, H. M. (2017) A Continued fraction of Ramanujan and some Ramanujan-Weber class invariants. Filomat, 31 (13). pp. 3975-3997. ISSN 2406-0933

Adiga, Chandrashekar and Cangul, Ismail Naci and Ramaswamy, H. N. (2016) On the constant term of the minimal polynomial of cos (2 pi/n) over q. Filomat, 30 (4). pp. 1097-1102.

Adiga, Chandrashekar and Cangul, Ismail Naci and Ramaswamy, H. N. (2016) On the constant term of the minimal polynomial of cos (2n/n)over Q. Filomat, 30 (4). pp. 1097-1102.

Adiga, Chandrashekar and Rakshith, B. R. and Wasin So (2016) On the mixed adjacency matrix of a mixed graph. Linear Algebra and its Applications, 495. 223 - 241.

Adiga, Chandrashekar and Bulkhali, N .A. S. and Ranganatha, D. and Srivastava, H. M. (2016) Some new modular relations for the Rogers–Ramanujan type functions of order eleven with applications to partitions. Journal of Number Theory, 158. 281 - 297. ISSN 1096-1658

Adiga, Chandrashekar and Bulkhali, N. A. S. and Ranganatha, D. and Srivastava, H. M. (2016) Some new modular relations for the Rogers–Ramanujan type functions of order eleven with applications to partitions. Journal of Number Theory, 158. 281 - 297.

Adiga, Chandrashekar and Subba Krishna, K. N. (2015) Antidegree equitable sets in a graph. International Journal of Mathematical Combinatorics, 1. pp. 24-34.

Adiga, Chandrashekar and Surekha, M. S. and Vanitha, A. (2015) Hurwitz type results for sum of two triangular numbers. Journal of Analysis and Number Theory, 3 (2). pp. 133-135. ISSN 2375-2807

Adiga, Chandrashekar and Bulkhalib, Nasser Abdo Saeed (2015) On Ramanujan's general theta function and a generalization of the borweins' cubic theta functions. Asian-European Journal of Mathematics, 8 (1). p. 1550002.

Bozkurt, S. Burcu and Adiga, Chandrashekar and Bozkurt, Durmus (2012) On the energy and Estrada index of strongly quotient graphs. Indian Journal of Pure and Applied Mathematics, 43 (1). pp. 25-36. ISSN 0975-7465

Adiga, Chandrashekar and Shrikanth, A. S. and Shivakumar Swamy (2012) A Note on 1-Edge Balance Index Set. International Journal of Mathematical Combinatorics, 3. pp. 113-117. ISSN 1937 - 1055

Adiga, Chandrashekar and Ariamanesh, Haidar (2012) Some Properties of Cayley Graphs on Symmetric Groups S_n. International Journal of Algebra, 6 (17-20). pp. 807-813. ISSN 1312-8868

Adiga, Chandrashekar (2012) Some new modular relations for the cubic functions. Southeast Asian Bulletin of Mathematics, 36 (6). pp. 769-786.

Adiga, Chandrashekar and Balakrishnan, R. and So, Wasin (2010) The skew energy of a digraph. Linear Algebra and its Applications, 432 (7). 1825 - 1835. ISSN 0024-3795

Gutman, Ivan and Klobucar, Antoaneta and Majstorovic, Snjezana and Adiga, Chandrashekar (2009) Biregular graphs whose energy exceeds the number of vertices. Match-Communications In Mathematical and In Computer Chemistry, 62 (3). pp. 499-508. ISSN 0340-6253

Adiga, Chandrashekar and Guruprasad, P. S. and Bulboaca, Teodor (2009) A note on four-variable reciprocity theorem. International Journal of Mathematics and Mathematical Sciences.

Adiga, Chandrashekar and Ramaswamy, H. N. (2008) A Note on certain divisibility problem. International Journal of Mathematical Analysis, 2 (24). pp. 1157-1161. ISSN 1312-8876

Adiga, Chandrashekar and Cooper, Shaun and Han, Jung Hun (2005) A General relation between sums of squares and sums of triangular numbers. International Journal of Number Theory, 01 (02). pp. 175-182. ISSN 1793-7310

This list was generated on Sat Dec 14 12:38:52 2019 IST.